Alert archive / Nevada / Lake Wind Advisories in 2021

Lake Wind Advisory 5, NWS Reno, NV

February 2, 20214 counties in California; 5 counties in Nevada

NWS Reno, NV issued this lake wind advisory at Feb 2, 2021, 12:36 PM PST for 4 counties in California; 5 counties in Nevada. It took effect at Feb 3, 2021, 12:00 AM PST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2021, 12:36 PM PST (20:36 UTC)
In effect from
Feb 3, 2021, 12:00 AM PST
Expired
Feb 4, 2021, 8:00 AM PST
In force
32 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2021-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2021-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WWUS75 KREV 022036
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1236 PM PST Tue Feb 2 2021

CAZ073-032045-
/O.NEW.KREV.WI.Y.0003.210203T0600Z-210204T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
1236 PM PST Tue Feb 2 2021

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY...

* WHAT...South to southwest 15 to 30 mph with gusts up to 50 mph
  expected. Gusts to 70 mph possible in wind prone areas including
  portions of US-395 late tonight through Wednesday morning.
  Sierra ridge gusts up to 90 mph. 

* WHERE...Mono County.

* WHEN...From 10 PM this evening to 4 PM PST Wednesday. Strongest
  winds most likely late tonight through mid-morning Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs already weighed down by last week's snow could be blown 
  down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel restrictions for high profiles vehicles are likely. Follow
instructions on highway signs and do not attempt travel on 
restricted highways. Winds could be strong enough to push your 
vehicle out of your travel lane. Check with NDOT or CalTrans for 
the latest road information.

&&

$$

CAZ072-NVZ002-032045-
/O.NEW.KREV.LW.Y.0005.210203T0800Z-210204T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
1236 PM PST Tue Feb 2 2021

...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST
WEDNESDAY FOR LAKE TAHOE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...From midnight tonight to 4 PM PST Wednesday. 

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
5 follow-up statements
528 
WWUS75 KREV 031038
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
238 AM PST Wed Feb 3 2021

CAZ073-040000-
/O.CON.KREV.WI.Y.0003.000000T0000Z-210204T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
238 AM PST Wed Feb 3 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* CHANGES...None.

* WHAT...South to southwest 15 to 30 mph with gusts up to 50 mph
  expected. Gusts to 70 mph possible in wind prone areas including
  portions of US-395 through this morning. Sierra ridge gusts up 
  to 90 mph.

* WHERE...Mono County.

* WHEN...Through 4 PM PST today. Strongest winds most likely 
  through mid-morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs already weighed down by last week's snow could be 
  blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel restrictions for high profiles vehicles are likely. Follow
instructions on highway signs and do not attempt travel on
restricted highways. Winds could be strong enough to push your
vehicle out of your travel lane. Check with NDOT or CalTrans for
the latest road information.

&&

$$

CAZ072-NVZ002-040000-
/O.CON.KREV.LW.Y.0005.000000T0000Z-210204T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
238 AM PST Wed Feb 3 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR LAKE TAHOE...

* CHANGES...None.

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...Through 4 PM PST today.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
825 
WWUS75 KREV 031442
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
642 AM PST Wed Feb 3 2021

NVZ004-040000-
/O.EXB.KREV.LW.Y.0005.210203T1500Z-210204T0000Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
642 AM PST Wed Feb 3 2021

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR
PYRAMID LAKE...

* CHANGES...New issuance. 

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Pyramid Lake.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ073-040000-
/O.CON.KREV.WI.Y.0003.000000T0000Z-210204T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
642 AM PST Wed Feb 3 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* CHANGES...Stronger wind wording for wind prone locations.

* WHAT...South to southwest 15 to 30 mph with gusts up to 50 mph
  expected. Gusts to 90 mph in wind prone areas including 
  portions of US-395 through this morning. Sierra ridge gusts up 
  to 90 mph.

* WHERE...Mono County.

* WHEN...Through 4 PM PST today. Strongest winds most likely 
  through mid-morning.

* ADDITIONAL DETAILS...The strongest winds have been along US-395
  near Mono Lake and from Mammoth south through Lower Rock Creek.
  These winds are peaking this morning and will begin to relax by
  late morning and early afternoon. While it is not currently
  snowing, snow on the ground is blowing around causing a ground
  blizzard and significant visibility reductions in some 
  locations.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs already weighed down by last week's snow could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel restrictions for high profiles vehicles are likely. Follow
instructions on highway signs and do not attempt travel on
restricted highways. Winds could be strong enough to push your
vehicle out of your travel lane. Check with NDOT or CalTrans for
the latest road information.

&&

$$

CAZ072-NVZ002-040000-
/O.CON.KREV.LW.Y.0005.000000T0000Z-210204T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
642 AM PST Wed Feb 3 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR LAKE TAHOE...

* CHANGES...None.

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...Through 4 PM PST today.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
873 
WWUS75 KREV 032241
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
241 PM PST Wed Feb 3 2021

CAZ073-032345-
/O.CAN.KREV.WI.Y.0003.000000T0000Z-210204T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
241 PM PST Wed Feb 3 2021

...WIND ADVISORY IS CANCELLED...

Winds have decreased this afternoon and will continue to diminish
this evening.

$$

CAZ072-NVZ002-041600-
/O.EXT.KREV.LW.Y.0005.000000T0000Z-210204T1600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
241 PM PST Wed Feb 3 2021

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PST THURSDAY FOR
LAKE TAHOE...

* CHANGES...Extended through 8 AM Thursday for northeast winds.

* WHAT...Southwest winds 10 to 15 mph with gusts up to 25 mph
  becoming northeast 15 to 20 mph with gusts to 35 mph by 
  midnight. Waves 1 to 3 feet.

* WHERE...Lake Tahoe.

* WHEN...Until 8 AM PST Thursday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ004-040000-
/O.CON.KREV.LW.Y.0005.000000T0000Z-210204T0000Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
241 PM PST Wed Feb 3 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR PYRAMID LAKE...

* CHANGES...None.

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Pyramid Lake.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
285 
WWUS75 KREV 040035
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
435 PM PST Wed Feb 3 2021

CAZ072-NVZ002-041600-
/O.CON.KREV.LW.Y.0005.000000T0000Z-210204T1600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
435 PM PST Wed Feb 3 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY
FOR LAKE TAHOE...

* CHANGES...None.

* WHAT...Southwest winds 10 to 15 mph with gusts up to 25 mph 
  becoming northeast 15 to 20 mph with gusts to 35 mph by 
  midnight. Waves 1 to 3 feet.

* WHERE...Lake Tahoe.

* WHEN...Until 8 AM PST Thursday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
402 
WWUS75 KREV 041109
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
309 AM PST Thu Feb 4 2021

CAZ072-NVZ002-041600-
/O.CON.KREV.LW.Y.0005.000000T0000Z-210204T1600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
309 AM PST Thu Feb 4 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING FOR LAKE TAHOE...

* CHANGES...Updated to reflect current wind speed and direction. 

* WHAT...Northeast winds 10 to 15 mph with gusts up to 30 mph.
  Waves 1 to 3 feet, highest on southwest shores.

* WHERE...Greater Lake Tahoe Area.

* WHEN...Until 8 AM PST this morning.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Feb 2, 12:14 PM PST, 22 minutes earlier.

Area forecast discussion, Feb 2, 12:14 PM PST, 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Reno NV
1214 PM PST Tue Feb 2 2021

.UPDATE...

We are making some adjustments to the Winter Weather advisories
and also issuing some wind-related advisories based on the latest
trend for the weather system affecting our region:

* Lassen County: Shifting the start time of Winter Wx Advisory to
  5 pm this evening, lowering to 5000 ft elevation. We're focusing
  more on the next snow area developing this evening mainly north
  of Susanville with some cooler air arriving. Wet roads through
  the rest of today possibly become icy tonight, with a few
  inches of new snow falling on top.

* Tahoe: We're keeping the Winter Wx Advisory but shifting the
  focus to near the Sierra crest (2-6" for 7000+ foot elevation)
  with only minimal snowfall (0-2" down to lake level). We'll be
  ending this advisory a few hours sooner (Midnight tonight) then
  attach a Lake Wind Advisory for Tahoe after midnight into
  Wednesday, as continued gusty ridge winds will likely mix down
  to the lake especially late tonight through Wednesday morning.

* Mono County: Cancel Winter Wx Advisory for Mono County as the
  precip band is likely to weaken enough to limit snow amounts as
  it slowly drifts south. We will issue a Wind Advisory though for
  late tonight through Wednesday, as high resolution guidance is
  indicating a short period of enhanced winds for the Sierra and
  wind prone areas of US-395 especially for the overnight through
  mid-morning hours. MJD

&&

.PREVIOUS DISCUSSION... /Issued 239 AM PST Tue Feb 2 2021/

SYNOPSIS...

A storm system will bring moderate snow amounts and difficult travel
conditions to the Sierra today, along with gusty winds. Lower
elevations of eastern California and western Nevada will see mainly
light rain which may end with a rain and snow mix. A few additional
showers are expected Wednesday before a drier pattern results the
remainder of the week and into the weekend. Temperatures to
remain near to below normal.

SHORT TERM...

The moisture tap associated with our next system is streaming across
northern CA, but retains it's very slow eastward translation as the
main system elongates and splits off the coast. We are seeing
rain/snow falling around Bogard CA and reaching as far east as the
Hwys 36/44 region. However, latest high resolution guidance is
keeping the main snow impacts from reaching the Tahoe Basin until
daybreak into mid-morning. Heaviest precipitation rates for
northeast California and the Sierra from the Tahoe Basin north are
likely from this morning through mid-afternoon before tapering
off to showers.

Winds are rather blustery across ridgelines this morning, with gusts
in the 70-90 mph range. Some wind is mixing down to the surface
as well with gusts in the 25-35 mph range and a few wind prone
locations reaching 40-50 mph as of the time of writing. Winds may
further reduce visibility over Sierra passes with blowing snow
possible. Gusty conditions will continue into Wednesday with winds
becoming lighter and turning north and then east by Thursday.

The southern branch of the split trough is no longer progged to move
inland, becoming a cutoff low in the eastern Pacific. With less
appreciable forcing to the south, precipitation amounts are going to
be rather meager through much of Mono County and the eastern Sierra.
Anticipate the highest totals in northern Mono and Alpine Counties,
but even here, the 5-10" of potential accumulation in the high
Sierra will seem like nothing after the feet of snow that fell
last week. Snow should reach the region this afternoon and
evening. Farther south, toward Mammoth, ensembles are now hardly
showing any accumulation. Anticipate several inches for the
mountain, but a sharp drop off to the east, with hardly anything
near US-395.

A cold front passing through the region this afternoon and tonight
will provide the best chances for rain/snow into western Nevada.
However, this will be a quick shot and there isn't much moisture to
work with, so we aren't anticipating much in the way of liquid
totals. In addition, coverage will be rather spotty.

A secondary upper wave will bring another round of showers to the
region Wednesday along with further cooling. Liquid amounts are
going to be minimal and spotty, but we all know it doesn't take much
snow to cause travel difficulties. -Dawn

LONG TERM...Friday and beyond...

Medium range deterministic models (GFS, EC) and their ensembles show
continuity early on as a deep cold trough affects much of the
nations midsection with a ridge upstream centered just off the west
coast. This will result in generally quiet weather and seasonal
temperatures for late week and the weekend. Brisk north winds aloft
Friday will gradually wane this weekend as the trough shifts east.
So the gusty northeast ridge winds across the Sierra Friday-Friday
night will diminish Sat-Sun. Also temperatures could warm slightly
going into the weekend although light winds/limited mixing will keep
weak-moderate valley inversions in place which will limit the amount
of warming.

Beyond this weekend, models have trended less amplified with the
West Coast ridge and the eastern U.S. trough. This scenario was
showing in the cluster analysis yesterday and continued to be
supported by a couple of the ensemble clusters this morning. This
would support milder systems coming in off the Pacific. Timing of
systems in this pattern and this far out renders confidence in the
forecast low. Both the deterministic GFS/EC (00Z) indicate a
shortwave moving across CA/NV the early to middle part of next week.
However, the national blended model has not picked up on this
feature yet. So we will have to watch for another model cycle or two
for confirmation on precipitation potential given the rather large
change in the past 24 hours. If it does occur, it would be snow in
the mountains with rain/snow for lower elevations. The gridded
forecast is dry Mon-Tue night. However, if you have outdoor plans,
be prepared for possible changes in the forecast sometime in the
next day or two. Hohmann

AVIATION...

South to southwest FL100 winds are sustained around 45-55 kts this
morning, leading to turbulence and wind shear. Winds are surfacing
at terminal sites that favor southerly directions, including KRNO,
KMEV, KTRK, and KTVL with gusts of 25-30 kts being reported as of
the time of writing. Winds will remain elevated through the day
and into Wednesday as our winter system moves through the region.

This storm is bringing terrain obscuration with lowered cigs/vis and
rain/snow. Here are the highlights for terminal sites:

KTVL/KTRK: 14z Tue - 06z Wed, peak rates 18-00z. Starting as rain
or a mix, turning to snow by mid-late afternoon. 1-4" potential
accumulation.

KMMH: 06z-14z Wed, very light with accumulation under 1". Should be
all snow.

KRNO/KCXP/KMEV: Spotty light rain showers this afternoon and
evening. Less than a 10% chance or any snow accumulation.

A secondary feature on Wednesday will bring another round of showers
with light snow possible for all elevations. Coverage will be spotty
and accumulation potential looks minimal--under 1 inch at most for
terminals. -Dawn

&&

.REV Watches/Warnings/Advisories...
NV...Lake Wind Advisory from midnight tonight to 4 PM PST
     Wednesday for Lake Tahoe in NVZ002.

     Winter Weather Advisory until midnight PST tonight NVZ002.

CA...Winter Weather Advisory from 5 PM this afternoon to 4 AM PST
     Wednesday above 5000 feet in CAZ071.

     Wind Advisory from 10 PM this evening to 4 PM PST Wednesday
     CAZ073.

     Lake Wind Advisory from midnight tonight to 4 PM PST Wednesday
     for Lake Tahoe in CAZ072.

     Winter Weather Advisory until midnight PST tonight CAZ072.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Local storm report, Feb 2, 9:14 AM PST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
914 AM PST TUE FEB 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     NON-TSTM WND GST 1 WNW FLORISTON         39.40N 120.03W
02/01/2021  M59 MPH          NEVADA             CA   MESONET

            MESONET STATION LIB21 WSH201-FLORISTON.

0440 AM     NON-TSTM WND GST 1 ENE PAYNESVILLE       38.82N 119.78W
02/02/2021  M58 MPH          ALPINE             CA   MESONET

            MESONET STATION LIB25 MULLER1296-EMIGRANT
            TRAIL.

0650 AM     NON-TSTM WND GST 4 NNW WASHOE CITY       39.38N 119.83W
02/02/2021  M57 MPH          WASHOE             NV   MESONET

            MESONET STATION GALN2 GALENA.

1133 PM     NON-TSTM WND GST 4 WNW TRUCKEE           39.34N 120.27W
02/01/2021  M57 MPH          NEVADA             CA   MESONET

            MESONET STATION TADC1 TAHOE DONNER.

0230 AM     NON-TSTM WND GST 5 SSE SIERRAVILLE       39.52N 120.33W
02/02/2021  M56 MPH          SIERRA             CA   MESONET

            MESONET STATION RNYC1 RICE CANYON.

0353 PM     NON-TSTM WND GST 17 S PITTVILLE          40.81N 121.30W
02/01/2021  M56 MPH          LASSEN             CA   MESONET

            MESONET STATION LDRC1 LADDER BUTTE.

0320 AM     NON-TSTM WND GST 1 SW CONWAY SUMMIT      38.08N 119.20W
02/02/2021  M55 MPH          MONO               CA   MESONET

            MESONET STATION SE089 1.3 SW CONWAY SUMMIT
            (SCE).

0338 PM     NON-TSTM WND GST 4 E INCLINE VILLAGE     39.24N 119.88W
02/01/2021  M54 MPH          WASHOE             NV   MESONET

            MESONET STATION LVYN2 LITTLE VALLEY.

1011 PM     NON-TSTM WND GST 3 N DOYLE               40.06N 120.09W
02/01/2021  M52 MPH          LASSEN             CA   MESONET

            MESONET STATION DYLC1 DOYLE.

0709 PM     NON-TSTM WND GST 3 WSW MEYERS            38.84N 120.06W
02/01/2021  M51 MPH          EL DORADO          CA   MESONET

            MESONET STATION FW4812 ECHO LAKE.

1250 AM     NON-TSTM WND GST 1 S BODIE               38.20N 119.01W
02/02/2021  M49 MPH          MONO               CA   MESONET

            MESONET STATION SE749 SCE BODIE STATE PARK.

0550 AM     NON-TSTM WND GST 3 NW WASHOE CITY        39.35N 119.86W
02/02/2021  M48 MPH          WASHOE             NV   MESONET

            MESONET STATION NV016 MT ROSE HIGHWAY.

0748 PM     NON-TSTM WND GST 3 E COLEVILLE           38.57N 119.46W
02/01/2021  M48 MPH          MONO               CA   MESONET

            MESONET STATION WALC1 WALKER.

0458 AM     NON-TSTM WND GST 4 NNW LAKEVIEW          39.26N 119.83W
02/02/2021  M47 MPH          WASHOE             NV   MESONET

            MESONET STATION SRNNV 3.7 NW LAKEVIEW (NV
            DOT).

0310 AM     NON-TSTM WND GST 3 N FLORISTON           39.45N 120.01W
02/02/2021  M47 MPH          SIERRA             CA   MESONET

            MESONET STATION LIB15 WASHOE204-FARIAD.

0655 AM     NON-TSTM WND GST 3 SSW SPARKS            39.50N 119.77W
02/02/2021  M46 MPH          WASHOE             NV   ASOS

            ASOS STATION KRNO RENO.

0340 AM     NON-TSTM WND GST 1 SW WASHOE CITY        39.31N 119.83W
02/02/2021  M46 MPH          WASHOE             NV   MESONET

            MESONET STATION WSVNV 1.3 SW WASHOE CITY (NV
            DOT).

0215 AM     NON-TSTM WND GST 7 WSW STANDISH          40.32N 120.53W
02/02/2021  M46 MPH          LASSEN             CA   MESONET

            MESONET STATION DW5697 JANESVILLE.

1010 PM     NON-TSTM WND GST 3 SE EMERALD BAY        38.93N 120.05W
02/01/2021  M46 MPH          EL DORADO          CA   MESONET

            MESONET STATION LIB18 MEY3400-CAMP
            RICHARDSON.

0531 AM     NON-TSTM WND GST 1 S JOHNSON LANE        39.04N 119.72W
02/02/2021  M44 MPH          DOUGLAS            NV   MESONET

            MESONET STATION AS061 MINDEN.

0205 AM     NON-TSTM WND GST 4 SE SAND MOUNTAIN      39.27N 118.35W
02/02/2021  M43 MPH          CHURCHILL          NV   MESONET

            MESONET STATION SSPNV 3.7 SE SAND MOUNTAIN
            (NV DOT).

0200 PM     NON-TSTM WND GST 4 SSE PITTVILLE         41.00N 121.29W
02/01/2021  M43 MPH          LASSEN             CA   MESONET

            MESONET STATION PG144 3.8 SE PITTVILLE
            (PGE).

0644 AM     NON-TSTM WND GST 2 SSE DOYLE             40.00N 120.09W
02/02/2021  M42 MPH          LASSEN             CA   MESONET

            MESONET STATION CF088 1.5 SE DOYLE
            (CALTRANS).

0456 AM     NON-TSTM WND GST 2 NNE WASHOE CITY       39.35N 119.79W
02/02/2021  M42 MPH          WASHOE             NV   MESONET

            MESONET STATION GLCNV 2.3 NE WASHOE CITY (NV
            DOT).

1219 AM     NON-TSTM WND GST 1 WNW HOMEWOOD          39.08N 120.17W
02/02/2021  M42 MPH          PLACER             CA   MESONET

            MESONET STATION HMDC1 HOMEWOOD.

0755 AM     NON-TSTM WND GST 2 NE MINDEN             38.98N 119.75W
02/02/2021  M41 MPH          DOUGLAS            NV   AWOS

            AWOS STATION KMEV MINDEN.

0539 AM     NON-TSTM WND GST 3 ESE LAKE CITY         41.62N 120.16W
02/02/2021  M41 MPH          MODOC              CA   MESONET

            MESONET STATION SSYC1 SURPRISE VALLEY.

0253 AM     NON-TSTM WND GST 3 N MEYERS              38.90N 120.00W
02/02/2021  M41 MPH          EL DORADO          CA   ASOS

            ASOS STATION KTVL SOUTH LAKE TAHOE AP.

0900 PM     NON-TSTM WND GST 1 NNW TWIN LAKES        38.16N 119.35W
02/01/2021  M41 MPH          MONO               CA   MESONET

            MESONET STATION SE410 0.7 NW TWIN LAKES
            (SCE).

0435 PM     NON-TSTM WND GST 2 N STEAD               39.67N 119.88W
02/01/2021  M41 MPH          WASHOE             NV   AWOS

            AWOS STATION KRTS RENO STEAD.

0210 PM     NON-TSTM WND GST 2 ENE PITTVILLE         41.06N 121.28W
02/01/2021  M41 MPH          LASSEN             CA   MESONET

            MESONET STATION PG644 OLD HIGHWAY ROAD.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 12:25 PM PSTWinter Weather AdvisoryREVLassen, Plumas, Sierra14 hr
Feb 2, 12:36 PM PSTWind AdvisoryREVMono26 hr

Nearby

Lake Wind Advisories in Nevada, 2021Lake Wind Advisories in California, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.